# SDR QXEA200400180

- Difficulty date: February 25, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 14,298 hours, 20,448 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Not Seated
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RDM - FLIGHT 2128 - THE LANDING GEAR INOP CAUTION MESSAGE APPEARED IN FLIGHT AND THE LEFT MAIN GEAR AMBER LIGHT ILLUMINATED.  THE CREW VISUALLY CHECKED AND VERIFIED THAT THE DOORS WERE OPEN.  THE CREW COMPLIED WITH THE LANDING GEAR INOP CAUTION LIGHT CHECKLIST AND USED THE MANUAL GEAR EXTENSION.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE CONNECTOR IN THE LEFT WING ROOT NOT FULLY SEATED.  THE CONNECTOR WAS THEN CLEANED AND RECONNECTED.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
